Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Indoor & Outdoor 24-Hour Allergy Relief Cetirizine Hydrochloride Tablets

Twin Pack, 2 x 30 Count Bottles. Allergy Relief Cetirizine Hydrochloride Tablets, 10mg. Antihistamine. Original Prescription Strength. Compare to the active ingredient in Zyrtec Tablets. Indoor & outd…

Ingredients

Inactive Ingredients: Corn Starch, FD&C Blue no. 1 Aluminum Lake, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Polydextrose, Polyethylene Glycol, Povidone, Titanium Dioxide, Triacetin.